# SDR DALA2021060303044

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827973) DURING INSPECTION FOUND CORROSION ON PLATE OF BRACKET FLOOR DOOR MOUNTED EVACUATION SLIDE AT DOORS R1, R2 AND L2. FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKETS AT DOORS R1, R2 AND L2 WERE REPLACED PER B737-800 AMM 25-66-02.
